# SDR HALA0800592

- Difficulty date: May 17, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 24,005 hours, 4,637 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING FIXED T/E, JUST FORWARD OF O/B AILERON LENGTH WISE STIFFENER.  REPAIRED RIGHT WING T/E, JUST FWD OF O/B AILERON STIFFENER PER SRM 51-20-11-OG-0, AND SRM 51-01-OG-0.
